# SDR SWIA972507

- Difficulty date: April 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 7,414 hours, 10,957 cycles
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LOSS OF FLUID QUANTITY WAS NOTED ON GREEN HYDRAULIC SYSTEM.  ON DEPARTURE, QUANTITY WAS APPROXIMATELY 7/8 ON GAUGE.  APPROX 30-35 MINUTES INTO FLIGHT, RESERVOIR LOW LEVEL LIGHT ILLUMINATED; QTY WAS IN YELLOW ARC.  CONSTANT DECREASE IN QUANTITY WAS NOTED FOR THE DURATION OF THE FLIGHT.  UPON LANDING, FLUID QUANTITY WAS IN YELLOW ARC; FLUID PRESSURE REMAINED IN GREEN ARC DURING ALL PHASED/NO CAUTION SIGNS OBSERVED.  MANUAL GEAR EXTENSION PERFORMED OUT OF CONCERN FOR PARTIAL GEAR EXTENSION (FREE FALL).  AN EMERGENCY WAS DECLARED AS A PRECAUTION.  INSTALLED NEW LEFT ENGINE DRIVEN PUMP MAIN PRESSURE LINE  (120-35694-025) PER EMB 120 MM 20-10-04.  REPLENISHED RESERVOIR, LEAK CHECK GOOD.
